# SDR JGVR20210520002

- Difficulty date: May 20, 2021
- Submitted: May 20, 2021
- Operation: General aviation
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 11,983 hours, 8,004 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY BLENDED CORROSION FROM RUDDER COVE ON VERTICAL STAB AFT SPAR RH CLIP IAW CESSNA 680 SRM 51-70-02. REFER TO SQK 103-2 OF THIS WO FOR NDT. EVALUATED REMAINING THICKNESS AND FOUND TO BE OUT OF LIMITS. SUBMITTED INFO TO ENGINEERING. COMPLIED WITH TEXTRON ENGINEERING REPAIR MEMO DQ29867M1 SUBJECT:  VERTICAL STABILIZER AFT SPAR CAP CORROSION, DATED: MAY 4, 2021. WORK PERFORMED IAW CESSNA 680 SRM 51-20-01, 51-40-03 AND SPM 51-30-10.
